PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2012 | 10 | 3 | 1103-1112
Tytuł artykułu

Meromorphic functions of infinite order in the angular domain

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We investigate the value distribution of meromorphic functions in the angular domain. In particular, we show a close relationship between radially distributed values and Borel directions of transcendental meromorphic functions of infinite order in some angular domains.
Wydawca
Czasopismo
Rocznik
Tom
10
Numer
3
Strony
1103-1112
Opis fizyczny
Daty
wydano
2012-06-01
online
2012-03-24
Twórcy
autor
Bibliografia
  • [1] Chen S.-J., Lin W.-C., Chen J.-F., On the growth of meromorphic functions with a radially distributed value, Indian J. Pure Appl. Math., 2011, 42(1), 53–70 http://dx.doi.org/10.1007/s13226-011-0004-x
  • [2] Chuang C., Sur les fonctions-types, Sci. Sinica, 1961, 10, 171–181
  • [3] Fang M., Zalcman L., On the value distribution of f + a(f′)n, Sci. China Ser. A, 2008, 51(7), 1196–1202 http://dx.doi.org/10.1007/s11425-008-0022-2
  • [4] Goldberg A.A., Ostrovskii I.V., The Distribution of Values of Meromorphic Functions, Nauka, Moscow, 1970 (in Russian)
  • [5] Hayman W.K., Picard values of meromorphic functions and their derivatives, Ann. of Math., 1959, 70(1), 9–42 http://dx.doi.org/10.2307/1969890
  • [6] Hayman W.K., Meromorphic Functions, Oxford Math. Monogr., Clarendon Press, Oxford, 1964
  • [7] Hiong K.L., Sur les fonctions entières et les fonctions méromorphes d’ordre infini, J. Math. Pures Appl., 1935, 14, 233–308
  • [8] Nevanlinna R., Über die Eigenschaften meromorpher Funktionen in einem Winkelraum, Acta Societatis Scientiarum Fennicae, 1925, 50, #12
  • [9] Valiron G., Sur les directions de Borel des fonctions méromorphes d’ordre infini, C. R. Acad. Sci. Paris Sér. I Math., 1938, 206, 575–577
  • [10] Yang C.-C., Yi H.-X., Uniqueness Theory of Meromorphic Functions, Math. Appl., 557, Kluwer, Dordrecht, 2003
  • [11] Yang L., Some recent results and problems in the theory of value distribution, In: Proceedings Symposium on Value Distribution Theory in Several Complex Variables, Notre Dame, April 28–29, 1990, Notre Dame Math. Lectures, 12, University of Notre Dame, Notre Dame, 1992, 157–171
  • [12] Yang L., Value Distribution Theory, Springer, Berlin, 1993
  • [13] Yang L., Yang C.C., Angular distribution of values of ff′, Sci. China Ser. A, 1994, 37(3), 284–294
  • [14] Ye Y.S., A Picard type theorem and Bloch law, Chinese Ann. Math. Ser. B, 1994, 15(1), 75–80
  • [15] Zheng J., On transcendental meromorphic functions with radially distributed values, Sci. China Ser. A, 2004, 47(3), 401–416 http://dx.doi.org/10.1360/02ys0210
  • [16] Zhuang Q.-T., Hu Z.-J., Common Borel directions of a meromorphic function of infinite order and its differential polynomial, Chinese Sci. Bull., 1992, 37(7), 541–547
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-012-0014-x
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.